Ask a doctor

Can Infini Radiofrequency be used safely after Sculptra?

Can Infini RF be used safely after Sculptra? I have had Sculptra injections with good results in my cheeks and temples, ending approximately 6 weeks ago. I am now interested in Infini for subtle lifting/tightening in my lower face/neck and eye area (I'm 35 and just starting to see some minor laxity). If there is a risk that the Infini RF will adversely affect the Sculptra, would a better option be to limit the Infini to areas where Sculptra was not injected?

Doctor Answers 2

Is Infini a safe treatment over Sculptra?

Yes.   The placement of Sculptra is deeper than the needles of Infini penetrate, so no worries.  For volume loss in cheeks, I use a lot of Sculptra for addressing those needs.  Over time there is a more superficial dermal response as well, causing smoothing of fine lines and what I refer to as the 'Sculptra glow' to the skin.  If fine crepy changes persist, then it is time to look into Infiny as the next treatment step.  Ultherapy and Profractional FX are alternative treatments to be explored as well.

Los Gatos Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

Infini is great after Sculptra, I have done this without adverse effects

Infini is no problems after having Sculptra.  The Sculptra gives additional volume, while the Infini provides skin contraction, and improvement in wrinkles.  They work great together, both creating collagen.  The Sculptra also has lidocaine in it, making the Infini procedure more comfortable.  Please see my blog to get more information about the Infini.  I'm the largest user of this technology in the country and it is a very safe procedure.  Steve Weiner, MD, Facial Plastic Surgeon.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.